Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 7, NWS Lincoln, IL

April 8, 2015Champaign County, Piatt County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 8, 2015, 5:31 AM CDT for Champaign County, Piatt County, Illinois. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2015, 5:31 AM CDT (10:31 UTC)
Expired
Apr 8, 2015, 6:15 AM CDT
In force
44 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Champaign County, IL, Piatt County, IL

The radar

The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 6:10 AM CDTHAIL 13 Sw Fisher, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 10.5 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-341 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
282 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

169 
WUUS53 KILX 081031
SVRILX
ILC019-147-081115-
/O.NEW.KILX.SV.W.0007.150408T1031Z-150408T1115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
531 AM CDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHEASTERN PIATT COUNTY IN CENTRAL ILLINOIS...

* UNTIL 615 AM CDT

* AT 529 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MANSFIELD...
  AND MOVING EAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  RANTOUL...MAHOMET...LAKE OF THE WOODS...FISHER...THOMASBORO...
  GIFFORD...FOOSLAND...DEWEY...LUDLOW...FLATVILLE...PENFIELD AND
  ROYAL.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 237 AND 257.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 165 AND 184.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4022 8794 4013 8794 4013 8850 4027 8853
      4028 8853 4029 8846 4039 8845 4040 8793
      4023 8793
TIME...MOT...LOC 1031Z 262DEG 31KT 4022 8848

HAIL...1.00IN
WIND...<50MPH

$$

SMITH
2 follow-up statements
290 
WWUS53 KILX 081050
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
550 AM CDT WED APR 8 2015

ILC147-081100-
/O.CAN.KILX.SV.W.0007.000000T0000Z-150408T1115Z/
PIATT IL-
550 AM CDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PIATT COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4022 8794 4013 8794 4013 8846 4039 8845
      4040 8793 4023 8793
TIME...MOT...LOC 1050Z 262DEG 31KT 4024 8832

$$

ILC019-081115-
/O.CON.KILX.SV.W.0007.000000T0000Z-150408T1115Z/
CHAMPAIGN IL-
550 AM CDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CHAMPAIGN COUNTY UNTIL 615 AM CDT...

AT 548 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE OF THE
WOODS...AND MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
RANTOUL...THOMASBORO...GIFFORD...DEWEY...LUDLOW...FLATVILLE...
PENFIELD AND ROYAL.

INTERSTATE 57 BETWEEN MILE MARKERS 237 AND 257.

INTERSTATE 74 BETWEEN MILE MARKERS 169 AND 184.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4022 8794 4013 8794 4013 8846 4039 8845
      4040 8793 4023 8793
TIME...MOT...LOC 1050Z 262DEG 31KT 4024 8832

HAIL...1.00IN
WIND...<50MPH

$$

SMITH
251 
WWUS53 KILX 081105
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
605 AM CDT WED APR 8 2015

ILC019-081115-
/O.CON.KILX.SV.W.0007.000000T0000Z-150408T1115Z/
CHAMPAIGN IL-
605 AM CDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHAMPAIGN COUNTY UNTIL 615 AM CDT...

AT 603 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR THOMASBORO...
AND MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
GIFFORD...FLATVILLE...ROYAL AND PENFIELD.

INTERSTATE 57 BETWEEN MILE MARKERS 240 AND 256.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4022 8794 4013 8794 4013 8826 4039 8821
      4040 8793 4023 8793
TIME...MOT...LOC 1106Z 262DEG 31KT 4024 8809

HAIL...1.00IN
WIND...<50MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:56 AM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Apr 8, 2:56 AM CDT, 2 hours 35 minutes before
Area Forecast Discussion
NATIONAL WEATHER SERVICE LINCOLN IL
256 AM CDT Wed Apr 8 2015

.SHORT TERM...(Today)
ISSUED AT 255 AM CDT WED APR 8 2015

Latest surface analysis indicates the frontal boundary that was
holding stationary over south central Illinois has shifted further
north early this morning as a weak wave of low pressure was
approaching west central Illinois. Scattered convection has been
occurring north of the boundary over parts of east central Iowa
east into our far northern counties with some nickel hail reported
over the past hour around Lacon in Marshall county. We expect the
scattered convection to continue into the morning hours as the wave
rides east along the boundary. As the surface low shifts to our east
later this morning, there may actually be a southward push to the
front which is going to cause some significant problems with respect
to the afternoon temperatures, especially along and north of I-74.
The latest HRRR does indicate another weak wave forming to our west
along the boundary early this afternoon with another complex of
storms approaching west central IL. Not sure if this particular
complex of storms will ride along the boundary into central Illinois
or dive more southeast into the higher instability air mass south
of the front. POPs will increase again this afternoon in response to
this secondary wave approaching from the west. Severe potential
increases this afternoon thru this evening as the boundary gets
a push northward as the more significant shortwave pushes into the
Plains. With the warm front expected to edge across the area this
afternoon and evening, damaging wind gusts, large hail and isolated
tornadoes will all be possible. The tornado threat looks tied more
into areas along and just north of the warm front later this
afternoon and evening. Coolest temps north of I-74 where more of an
easterly flow will prevail, while south of the boundary, a blend of
the MET/MAV guid seems reasonable at this point.

&&

.LONG TERM...(Tonight through Tuesday)
ISSUED AT 255 AM CDT WED APR 8 2015

Severe weather threat through Thursday evening continues to dominate
the first part of the forecast. Current upper low moving into
northwest Nevada will open up but remain a fairly sharp wave as it
traverses the Plains on Thursday. This will help develop a surface
low over western Kansas this evening, which will surge northeast and
shove the frontal boundary back northward tonight. The trailing cold
front will sweep from west to east across the state Thursday evening
as a result.

Convection to our southwest expected to expand northeastward into
the mid-Mississippi Valley this evening. Latest SPC Day1 outlook
extended the slight risk across the entire CWA, with an enhanced
risk of severe storms from basically Springfield-Peoria westward.
This enhanced risk covers the entire area on Thursday, with
high-resolution models focusing on the mid-afternoon through early
evening time frame as the best potential in our area.

Short period of cooler and drier weather on tap for the first part
of the weekend, as high pressure drifts across the Midwest. However,
longer range models showing extended periods of rain chances early
next week. The GFS and ECMWF have a sizable range on the position
of a frontal boundary that will be setting up Sunday night and
Monday, both starting off roughly along I-70 but the GFS shows a
much stronger surge to the north by Tuesday. However, with both
favoring some sort of precip, have kept healthy rain chances in the
forecast for early next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
ISSUED AT 1155 PM CDT TUE APR 7 2015

A stationary front extending across central IL, just north of
I-70, is forecast to drift slowly northward overnight, in response
to the approach of a weakening low pressure center across
Missouri. The surface low and associated 500mb shortwave will help
trigger showers and storms in central IL the rest of the night.

A complex of storms has already developed west of PIA in SE Iowa.
The track of those storms looks to be just NW of PIA airport.
However, the HRRR and NCEP 4km WRF show additional development is
expected to the SE of the current storms. The new storms should
affect PIA and BMI between 07z and 12z, with the southern extend
possibly affecting the other terminal sites during that time.

SPI/DEC/CMI sites have returned to MVFR cloud heights. PIA/BMI
have remained LIFR due to 200ft cigs. BMI with vis now at 1/2sm FG.
Clouds are forecast to remain status quo for much of the night,
with some improvement as storms/showers pass near the terminals.

The weakening low pressure is still progged to advance across
central IL through early morning, dissipating before it reaches
Indiana. That will keep storm chances going through around 12z.

Additional storms are forecast to arrive tomorrow evening, per the
4km WRF.

ESE winds of 10-15kt will continue at 8-12kt overnight, with wind
directions highly dependent on how far north the stationary front
drifts by morning. Winds tomorrow morning could become variable
under the front, and eventually prevail from the N for PIA and
southwest for BMI/SPI/DEC/CMI. The GFS and NAM have differing wind
solutions, but went closer to the NAM with this set of TAFs.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Smith
LONG TERM...Geelhart
AVIATION...Shimon
Hazardous weather outlook, Apr 7, 3:16 PM CDT, 14 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
316 PM CDT TUE APR 7 2015

ILZ027>031-036>038-040>043-047>053-081115-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
316 PM CDT TUE APR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

AREAS OF FOG WILL OCCUR THROUGH TONIGHT ALONG AND NORTH OF I-74.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. ALTHOUGH
NO ORGANIZED SEVERE WEATHER IS ANTICIPATED...A FEW OF THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT MAINLY IN THE AFTERNOON AND EVENING HOURS ALONG
AND WEST OF HIGHWAY 51 FROM BLOOMINGTON TO SHELBYVILLE. PRIMARY
THREAT WOULD BE FROM LARGE HAIL AND POSSIBLY SOME GUSTY WINDS.

CURRENT INDICATIONS SUGGEST THE MAIN THREAT FOR ORGANIZED SEVERE
WEATHER WILL ARRIVE WITH A COLD FRONT THURSDAY AFTERNOON AND
EVENING. PRIMARY THREATS INCLUDE DAMAGING WIND GUSTS...LARGE HAIL
AND A FEW TORNADOES. IN ADDITION...THE THREAT FOR HEAVY RAINFALL
WILL EXIST ACROSS MOST OF THE AREA...WITH THE POTENTIAL FOR
1 TO 2 INCHES OF RAIN...WITH LOCALLY 3 INCH AMOUNTS POSSIBLE WITH
SOME OF THE MORE INTENSE THUNDERSTORMS.

THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA SUNDAY NIGHT
INTO MONDAY OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

ILZ044>046-054>057-061>063-066>068-071>073-081115-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
316 PM CDT TUE APR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

AREAS OF FOG WILL OCCUR THROUGH TONIGHT FROM I-74 NORTH.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. ALTHOUGH
NO ORGANIZED SEVERE WEATHER IS ANTICIPATED...A FEW OF THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE WEDNESDAY INTO
WEDNESDAY NIGHT. ALTHOUGH THE MAIN THREAT FOR ORGANIZED SEVERE STORMS
WILL BE TO THE WEST OF HIGHWAY 51...A FEW OF THE THUNDERSTORMS IN
OUR AREA WILL BE CAPABLE OF PRODUCING HAIL AND GUSTY WINDS.

CURRENT INDICATIONS SUGGEST THE MAIN THREAT FOR ORGANIZED SEVERE
WEATHER WILL ARRIVE WITH A COLD FRONT THURSDAY AFTERNOON AND
EVENING. PRIMARY THREATS INCLUDE DAMAGING WIND GUSTS...LARGE HAIL
AND A FEW TORNADOES. IN ADDITION...THE THREAT FOR HEAVY RAINFALL
WILL EXIST ACROSS MOST OF THE AREA...WITH THE POTENTIAL FOR
1 TO 2 INCHES OF RAIN...WITH LOCALLY 3 INCH AMOUNTS POSSIBLE WITH
SOME OF THE MORE INTENSE THUNDERSTORMS.

THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA SUNDAY NIGHT
INTO MONDAY OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

07

In the hours before

Local storm report, Apr 8, 5:06 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
506 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 AM     HAIL             PEKIN                   40.57N 89.63W
04/08/2015  E1.00 INCH       TAZEWELL           IL   PUBLIC

            MOSTLY PEA SIZE HAIL, BUT A FEW QUARTERS. REPORT VIA
            TWITTER

&&

ALW
Local storm report, Apr 8, 5:08 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
508 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 AM     HAIL             MOUNT ZION              39.78N 88.88W
04/08/2015  E1.00 INCH       MACON              IL   PUBLIC

&&

ALW
Local storm report, Apr 8, 5:17 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
517 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 AM     HAIL             HOPEDALE                40.42N 89.42W
04/08/2015  E0.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

            PUBLIC REPORT VIA EM

&&

ALW
Local storm report, Apr 8, 5:24 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
524 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     HAIL             BLOOMINGTON             40.48N 88.97W
04/08/2015  E1.00 INCH       MCLEAN             IL   PUBLIC

            QUARTER SIZE HAIL JUST SOUTHEAST OF BLOOMINGTON. REPORT
            VIA TWITTER.

&&

ALW
Local storm report, Apr 8, 5:27 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
527 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       NORMAL                  40.52N 89.00W
04/08/2015  M1.13 INCH       MCLEAN             IL   MESONET

            RECEIVED 1.13 INCHES OF RAIN TOTAL WITH THUNDERSTORM,
            ALONG WITH PEA SIZE HAIL.

&&

ALW
Local storm report, Apr 8, 5:28 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
528 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     HAIL             1 E CLINTON             40.15N 88.94W
04/08/2015  E1.00 INCH       DE WITT            IL   TRAINED SPOTTER

&&

ALW

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 1:05 AM CDTSpecial Weather StatementILXMarshall, Stark55 min
Apr 8, 1:43 AM CDTSpecial Weather StatementILXKnox47 min
Apr 8, 2:14 AM CDTSpecial Weather StatementILXMarshall, Stark61 min
Apr 8, 3:13 AM CDTSpecial Weather StatementILXMarshall32 min
Apr 8, 3:18 AM CDTSevere Thunderstorm WarningILXMarshall27 min
Apr 8, 3:26 AM CDTSpecial Weather StatementILXWoodford64 min
Apr 8, 3:53 AM CDTSevere Thunderstorm WarningILXWoodford22 min
Apr 8, 3:59 AM CDTSevere Thunderstorm WarningILXFulton, Mason, Tazewell46 min
Apr 8, 4:02 AM CDTSpecial Weather StatementILXMacon43 min
Apr 8, 4:14 AM CDTSpecial Weather StatementILXPeoria, Woodford61 min
Apr 8, 4:24 AM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford66 min
Apr 8, 4:30 AM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford16 min
Apr 8, 4:56 AM CDTSpecial Weather StatementILXDeWitt64 min
Apr 8, 5:12 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Piatt33 min
Apr 8, 5:54 AM CDTSevere Thunderstorm WarningILXChampaign36 min
Apr 8, 6:14 AM CDTSevere Thunderstorm WarningILXVermilion45 min
Apr 8, 6:24 AM CDTSevere Thunderstorm WarningILXClark, Coles, Edgar56 min
Apr 8, 6:51 AM CDTAreal Flood AdvisoryILXColes6 hr
Apr 8, 7:32 AM CDTSevere Thunderstorm WarningILXColes28 min
Apr 8, 1:27 PM CDTSevere Thunderstorm WarningILXClay31 min
Apr 8, 1:48 PM CDTSevere Thunderstorm WarningILXLawrence, Richland42 min
Apr 8, 2:25 PM CDTSevere Thunderstorm WarningILXLawrence, Richland35 min
Apr 8, 2:30 PM CDTSevere Thunderstorm WarningILXChampaign, McLean26 min
Apr 8, 3:01 PM CDTSevere Thunderstorm WarningILXLawrence, Richland17 min
Apr 8, 3:17 PM CDTFlash Flood WatchILXClark, Clay, Coles, Crawford, Cumberland, Douglas and 7 more32 hr
Apr 8, 3:41 PM CDTSevere Thunderstorm WarningILXLawrence31 min
Apr 8, 4:05 PM CDTFlash Flood WarningILXLawrence, Richland6 hr
Apr 8, 4:45 PM CDTSpecial Weather StatementILXRichland60 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.